Commentarii Mathematici Helvetici

, Volume 46, Issue 1, pp 44–47 | Cite as

On the absolute continuity of a surface representation

  • Hans Martin Reimann


Quasiconformal Mapping Hausdorff Measure Absolute Continuity Surface Representation Extremal Length 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Breckenridge, J. [1970]Significant sets in surface area theory (to appear).Google Scholar
  2. Calderon, A. [1951]On the differentiability of absolutely continuous functions, Riv. di Mat. Parma2 p. 203–214.zbMATHMathSciNetGoogle Scholar
  3. Cesari, L. [1942]Sulle trasformazioni continue, Annali di Mat. pura ed appl. IV21 p. 157–188.zbMATHCrossRefMathSciNetGoogle Scholar
  4. Gehring, F.W. [1962]Rings and quasiconformal mappings in space, Trans. Amer. Math. Soc.103 p. 353–393.zbMATHCrossRefMathSciNetGoogle Scholar
  5. Lehto, O. undVirtanen, K. I. [1965]Quasikonforme Abbildungen, Springer Verlag.Google Scholar
  6. Rado T. andReichelderfer, P. V. [1955]Continuous transformations in analysis, Springer Verlag.Google Scholar
  7. Reshetnjak, Y. G. [1966]Some geometric properties of functions and mappings with generalized derivatives, Sib. Mat. J.7 p. 704–732 (English translation).CrossRefGoogle Scholar
  8. Reshetnjak, Y. G. [1967]Space mappings with bounded distortion, Sib. Mat. J.8 p. 466–487 (English translation).Google Scholar

Copyright information

© Birkhäuser Verlag 1971

Authors and Affiliations

  • Hans Martin Reimann
    • 1
  1. 1.University of MichiganAnn Arbor

Personalised recommendations